MathSciNet Relay Station
MathSciNet bibliographic data
MR1306932 60H07 (60H10)
Buckdahn, Rainer; Nualart, David Skorohod stochastic differential equations with boundary conditions. Stochastics Stochastics Rep. 45 (1993), no. 3-4, 211–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement